Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 11

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Morse index and uniqueness for positive solutions of radial $p$-Laplace equations
Amandine Aftalion and Filomena Pacella.
Trans. Amer. Math. Soc. 356 (2004), 4255-4272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067118
Localization for a porous medium type equation in high dimensions
Changfeng Gui and Xiaosong Kang.
Trans. Amer. Math. Soc. 356 (2004), 4273-4285
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067119
A class of \boldmath{$C^{*}$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^{*}$}-algebras I, fundamental results
Takeshi Katsura.
Trans. Amer. Math. Soc. 356 (2004), 4287-4322
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067120
Multi-point Taylor expansions of analytic functions
José L. López and Nico M. Temme.
Trans. Amer. Math. Soc. 356 (2004), 4323-4342
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067121
Nonexistence of abelian difference sets: Lander’s conjecture for prime power orders
Ka Hin Leung, Siu Lun Ma and Bernhard Schmidt.
Trans. Amer. Math. Soc. 356 (2004), 4343-4358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067122
On the $L_{p}$-Minkowski problem
Erwin Lutwak, Deane Yang and Gaoyong Zhang.
Trans. Amer. Math. Soc. 356 (2004), 4359-4370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067123
3-manifolds that admit knotted solenoids as attractors
Boju Jiang, Yi Ni and Shicheng Wang.
Trans. Amer. Math. Soc. 356 (2004), 4371-4382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067124
On the Harnack inequality for a class of hypoelliptic evolution equations
Andrea Pascucci and Sergio Polidoro.
Trans. Amer. Math. Soc. 356 (2004), 4383-4394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067125
Isolating blocks near the collinear relative equilibria of the three-body problem
Richard Moeckel.
Trans. Amer. Math. Soc. 356 (2004), 4395-4425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067126
The loss of tightness of time distributions for homeomorphisms of the circle
Zaqueu Coelho.
Trans. Amer. Math. Soc. 356 (2004), 4427-4445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067127
Oppenheim conjecture for pairs consisting of a linear form and a quadratic form
Alexander Gorodnik.
Trans. Amer. Math. Soc. 356 (2004), 4447-4463
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067128
Spécialisation de la $R$-équivalence pour les groupes réductifs
Philippe Gille.
Trans. Amer. Math. Soc. 356 (2004), 4465-4474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067129
Radon’s inversion formulas
W. R. Madych.
Trans. Amer. Math. Soc. 356 (2004), 4475-4491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067130
Variation inequalities for the Fejér and Poisson kernels
Roger L. Jones and Gang Wang.
Trans. Amer. Math. Soc. 356 (2004), 4493-4518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067131
How to make a triangulation of $S^{3}$ polytopal
Simon A. King.
Trans. Amer. Math. Soc. 356 (2004), 4519-4542
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067132
Subgroups of $\operatorname{Diff}^{∞}_{+} (\mathbb S^{1})$ acting transitively on $4$-tuples
Julio C. Rebelo.
Trans. Amer. Math. Soc. 356 (2004), 4543-4557
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067133
Value groups, residue fields, and bad places of rational function fields
Franz-Viktor Kuhlmann.
Trans. Amer. Math. Soc. 356 (2004), 4559-4600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067134
Existence and characterization of regions minimizing perimeter under a volume constraint inside Euclidean cones
Manuel Ritoré and César Rosales.
Trans. Amer. Math. Soc. 356 (2004), 4601-4622
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067135
Real loci of symplectic reductions
R. F. Goldin and T. S. Holm.
Trans. Amer. Math. Soc. 356 (2004), 4623-4642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067136
Viscosity solutions, almost everywhere solutions and explicit formulas
Bernard Dacorogna and Paolo Marcellini.
Trans. Amer. Math. Soc. 356 (2004), 4643-4653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067137
Convolution roots of radial positive definite functions with compact support
Werner Ehm, Tilmann Gneiting and Donald Richards.
Trans. Amer. Math. Soc. 356 (2004), 4655-4685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2067138